# SDR AU000547

- Difficulty date: May 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SKIN CONTAINED INTERGRANNULAR CORROSION IN AN AREAADJACENT TO ACCESS PANEL 7204L. CORROSION EXTENDED FROM THE EDGEOF THE PANEL CUTOUT IN TWO LOCATIONS FOR APPROXIMATELY 25MM (1IN).
